# SDR ASAA0843008

- Difficulty date: May 25, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 34,196 hours, 18,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 6546435340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AFT FLAP HAS A DENT 23 INCHES FROM INBD END ON UPPER SURFACE.  REMOVED DAMAGED SKIN FABBED FILLER SKIN AND EXTERNAL DOUBLER AND BONDED IAW B737 400 SRM 51 70 10 PARA'S 20 22 PGS 254 257.
